# SDR SWAA2022012527628

- Difficulty date: May 19, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 34,888 hours, 20,627 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Elongated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB HAS 2 ELONGATED HOLES / REPAIRED PER SRM 57-51-02-1A-1 PARA.4.D.(3)(B)2) DETAIL.G
